# SDR CALA2024122601665

- Difficulty date: December 22, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 57,774 hours, 34,449 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C230990
- Condition: Missing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2  FUEL CAP MISSING FROM ACFT UPON ARRIVAL AT DFW REQUEST TO PLACE REFUEL CAP ON CDL 28A.  ESFR ACCOMPLISHED. DISPATCH DESK: 11   NAME: NM DATE: 22-DEC-24-APPROVED CDL 28A FOR MISSING FUEL CAP PLACED REFUEL CAP ON CDL 28A.
